# SDR DALA2021092005625

- Difficulty date: September 20, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 42,372 hours, 22,146 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3151 - ATO - AT 60 - 70 KNOTS DUE TO PARKING BRAKE ON CONFIGURATION MESSAGE. CORRECTIVE ACTION: REPLACED PARKING BRAKE SWITCH (73GG), PARKING BRAKE ELECTRIC VALVE (72GG). AS PRECAUTIONARY, REPLACED ELEC. BOX (5GC). AIRCRAFT RTS.
